# SDR XA1R0711110001

- Difficulty date: July 2, 2011
- Submitted: July 12, 2011
- Operation: General aviation
- Aircraft: N447DB
- Make and model: Beech C90A
- Aircraft serial: LJ1656
- Aircraft time: 1,750 hours, 1,448 cycles
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 903840311
- Part serial: 1796
- Condition: Seized
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN VENTILATION BLOWER MOTOR SEIZED CAUSING SMOKE IN COCKPIT AND MELTING OF OUTER HYD BRAKE LINE PLASTIC CHAFE PROTECTION SLEEVING; LINE FOUND RESTING ON MOTOR. CIRCUIT PROTECTION (CURRENT LIMITER-30 AMP) DID NOT OPEN POSSIBLY DUE TO BLOWER SELECTED TO "LOW" POSITION.
